Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Generalized solutions of the multidimensional stochastic Burgers equation

Full text
Catuogno, P. [1] ; Colombeau, J. F. [2] ; Olivera, C. [1]
Total Authors: 3
[1] Univ Estadual Campinas, Dept Matemat, Campinas, SP - Brazil
[2] Univ Grenoble, Inst Fourier, Grenoble - France
Total Affiliations: 2
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 464, n. 2, p. 1375-1382, AUG 15 2018.
Web of Science Citations: 1

We introduce a new concept of weak solution for the conservative stochastic Burgers equation in any dimension. The definition is based on weak solution concepts introduced by various authors in order to make sense of equations which do not have solutions in the sense of distributions. In one dimension the solution reduces to the classical distributional solution of the 1-D stochastic Burgers equation. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 12/18940-7 - Generalized functions and stochastic equations
Grantee:Christian Horacio Olivera
Support type: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 15/04723-2 - Topics in stochastic partial diferential equations
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants